MAUDE Adverse Event Report: ARTHREX, INC. DRILL TIP GUIDE PIN 2.4 MM X 311 MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DRILL TIP GUIDE PIN 2.4 MM X 311 MM; MANUAL INSTR, GENERAL SURGICAL
Model Number DRILL TIP GUIDE PIN 2.4 MM X 311 MM
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/03/2025, it was reported by an arthrex employee via (b)(4) that an ar-1250ls drill tip guide pin sleeve rotated along with the drill.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to determine a most likely cause.The most likely cause for the reported failure is user error due to improper engagement or locking of the sleeve.

Brand Name
DRILL TIP GUIDE PIN 2.4 MM X 311 MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22610931
Report Number1220246-2025-03092
Device Sequence Number14826371
Product Code MDM
UDI-Device Identifier00888867006270
UDI-Public(01)00888867006270(11)240806(17)290331(10)370313
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL TIP GUIDE PIN 2.4 MM X 311 MM
Device Catalogue NumberAR-1250LS
Device Lot Number370313
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown